# SDR AALA202412242129

- Difficulty date: December 23, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 67,644 hours, 28,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 342876
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EES BATTERY PACK FOUND WITH SOME INOPERATIVE CURCUITS. REMOVE AND REPLACED BATTERY PACK, OPERTIONAL CHECK GOOD.
